# SDR C2XA03TY011

- Difficulty date: January 23, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 3,971 hours, 3,003 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Cap
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING A SCHEDULED FLIGHT FROM EWR TO BHM (FLT 2674), THE AIRCRAFT WAS DIVERTED INTO TYS FOR AN EMERGENCY LANDING.  THE CREW REPORTED HYD NR 1 LOW LEVEL.  MAINTENANCE FOUND THE REFILL CAP LOOSE AND SERVICED THE SYSTEM IAW-EMB-145-AMM-12-13-01.  FOUND RETURN FILTER BYPASS INDICATOR POPPED, CHANGED FILTER AND O-RINGS IAW-EMB-145-AMM-29-10-08.  THE AIRCRAFT WAS RELEASED FOR TEST FLIGHT.  TEST FLIGHT SATISFACTORY, AIRCRAFT RELEASED TO SERVICE.
